Ask a doctor

Acne on my Chest. I Need a Solution Please.

i have acne on my chest, its appeared due to my use of a brightning mask on my face, neck and chest..but i put it on more than two hours and i did that two or three times so it irritates my body i need a solution for this acne on my chest ans it made black areas too. for the areas where the acne has dissappeared .. can i use retin-a or do i have to use an antibiotic?? or what is the name of the cream i have to buy ?? 

Doctor Answers (1)

Post Inflammatory Hyperpigmentation

+1

Depending on your skin type, your acne may be resolving with post inflammatory hyperpigmentation ("blemishes").  It is also possible that your OTC acne regimen is too abrasive or irritating the skin which may be exacerbating the acne or contributing to the dyspigmentation. I recommend making an appointment with a board certified dermatologist so an acne regimen can be tailored to your individual condition.

Web reference: http://www.perridermatology.com

Houston Dermatologist

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...